# SDR SWAA2022032272321

- Difficulty date: February 14, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stub Frame
- Part number: 141A8371U7
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR STUB FRAME LOCATED ON UPPER CORNER CUT OUT AT BS 294.5 AT PASSENGER CABIN 2022-80080 / [01] REPLACED FWD SERVICE DOOR STUB FRAME LOCATED ON UPPER CORNER CUT OUT AT BS 294.5 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 141A8370 REV: ?D? SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFF BELOW
